# SDR SIMA20170731003

- Difficulty date: July 31, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 32,655 hours, 28,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564093001
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE FRAME 75 SKIN CRACKED AT FASTENER BELOW STRINGER 2.  REPAIRED IAW SRM 53-31-01, ITEM 11, FIGURE 219, SHEET 1, 51-20-03, AND 51-40-02.
